# SDR AALA202501270025

- Difficulty date: December 31, 2024
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 75,667 hours, 29,474 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR 833 HAS 3 WORN DOOR STOP SCREWS ON THE AFT SIDE. REPLACED DOOR STOPS SCREW PER AMM 52-32-31.
